# SDR SWAA2019102538213

- Difficulty date: October 17, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-786
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE COMMON TO SHIELD CORRODED BETWEEN BS. 767 TO BS. 786, RBL 21. / R&R SHIELD PER SRM & DWG.
